A problem of Riemann–Hilbert type for a degenerate elliptic system of first-order equations
Differencialʹnye uravneniâ, Tome 22 (1986) no. 1, pp. 176-179 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice de l'article

@article{DE_1986_22_1_a23,
     author = {Kh. R. Shukurov},
     title = {A problem of {Riemann{\textendash}Hilbert} type for a degenerate elliptic system of first-order equations},
     journal = {Differencialʹnye uravneni\^a},
     pages = {176--179},
     year = {1986},
     volume = {22},
     number = {1},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/DE_1986_22_1_a23/}
}
TY  - JOUR
AU  - Kh. R. Shukurov
TI  - A problem of Riemann–Hilbert type for a degenerate elliptic system of first-order equations
JO  - Differencialʹnye uravneniâ
PY  - 1986
SP  - 176
EP  - 179
VL  - 22
IS  - 1
UR  - http://geodesic.mathdoc.fr/item/DE_1986_22_1_a23/
LA  - ru
ID  - DE_1986_22_1_a23
ER  - 
%0 Journal Article
%A Kh. R. Shukurov
%T A problem of Riemann–Hilbert type for a degenerate elliptic system of first-order equations
%J Differencialʹnye uravneniâ
%D 1986
%P 176-179
%V 22
%N 1
%U http://geodesic.mathdoc.fr/item/DE_1986_22_1_a23/
%G ru
%F DE_1986_22_1_a23
Kh. R. Shukurov. A problem of Riemann–Hilbert type for a degenerate elliptic system of first-order equations. Differencialʹnye uravneniâ, Tome 22 (1986) no. 1, pp. 176-179. http://geodesic.mathdoc.fr/item/DE_1986_22_1_a23/